# SDR N6WA20110825

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 15,498 hours, 10,677 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Pax Door Handle
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION WITH PROX SYS 2 FAULT.  PERFORMED OPS TEST OF DOOR WARNING SYS IAW AMM 52-70-00.  OPS CHECKED GOOD AT THIS TIME.
